You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On C*-Extreme Points
Proceedings of the American Mathematical Society
Vol. 129, No. 3 (Mar., 2001), pp. 771-780
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2669081
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Each weak* compact C*-convex set in a hyperfinite factor (in particular in B(H)) is the weak* closure of the C*-convex hull of its C*-extreme points.
Proceedings of the American Mathematical Society © 2001 American Mathematical Society